# SDR CA031202006

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 85323917001
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, MODERATE RIME ICE WAS REPORTED AT FL 180 (-18C), WE STARTED ACCUMULATING ICE, REQUESTED A DESCENT TO FL 160. IN DESCENT, STARTED GETTING SOME PROP VIBRATION, 1050 RPM WAS SET TO AID SHEDDING. ACCUMULATION WAS MODERATE BOOTS EASILY KEEPING UP, SET ON SLOW, PROPS SET ON BELOW -10C.  AFTER 5 TO 10 MINUTES FA CALLED, ADVISED WINDOW, SEAT 2E EITHER HAD CRACK IN IT OR A STREAK OF ICE ACROSS IT. PILOT CHECKED PRESSURIZATION, IT SHOWED NO INDICATIONS OF A LEAK. THERE WAS A PLEXIGLASS COVER ON OUTSIDE OF WINDOW THAT HAD A CRACK IN IT NOT ACTUAL WINDOW, SINCE ICE STRIKES ARE COMMON THERE AND FUSELAGE IS BEEFED UP.  AFTER CHECKING ON THE GROUND IT WAS OBVIOUS IT WAS THE WINDOW.  MAINTENANCE NOTIFIED.
